Alert archive / Indiana / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 39, NWS Indianapolis, IN

May 19, 20224 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 19, 2022, 5:26 PM EDT for 4 counties in Indiana. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2022, 5:26 PM EDT (21:26 UTC)
Expired
May 19, 2022, 6:00 PM EDT
In force
34 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Damage threat
Considerable
Hail
2.0 in
Wind
60.0 mph

Counties Daviess County, IN, Greene County, IN, Knox County, IN, Sullivan County, IN

The radar

The Evansville,IN radar (KVWX), 87 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 5:30 PM EDTHAIL 21 N Sandborn, INREPORT WITH A PICTURE SHOWING AROUND 2 INCH HAIL JUST NORTH OF SANDBORN, IN.
May 19, 5:55 PM EDTHAIL 1.753 S Newberry, INDELAYED REPORT. 200 ACRES OF CORN AND SOYBEANS LOST AND 1000 ACRES STRIPPED TO STUBS. FULLY HEADED WHEAT DESTROYED. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 2:36 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2022-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2022-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1850 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

026 
WUUS53 KIND 192126
SVRIND
INC027-055-083-153-192200-
/O.NEW.KIND.SV.W.0039.220519T2126Z-220519T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
526 PM EDT Thu May 19 2022

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Sullivan County in southwestern Indiana...
  Northeastern Knox County in southwestern Indiana...
  Southwestern Greene County in southwestern Indiana...
  Northern Daviess County in southwestern Indiana...

* Until 600 PM EDT.

* At 525 PM EDT, a severe thunderstorm was located 8 miles south of
  Linton, or 24 miles northeast of Vincennes, moving east at 30 mph.

  HAZARD...Two inch hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Elnora around 535 PM EDT.
  Lyons around 540 PM EDT.
  Switz City and Newberry around 545 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3881 8725 3898 8733 3906 8701 3884 8691
TIME...MOT...LOC 2125Z 251DEG 24KT 3892 8720 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Updike
1 follow-up statement
845 
WWUS53 KIND 192141
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
541 PM EDT Thu May 19 2022

INC153-192150-
/O.CAN.KIND.SV.W.0039.000000T0000Z-220519T2200Z/
Sullivan IN-
541 PM EDT Thu May 19 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SULLIVAN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southwestern Indiana.

LAT...LON 3881 8725 3888 8724 3898 8718 3906 8701
      3884 8691
TIME...MOT...LOC 2140Z 251DEG 24KT 3895 8708 

$$

INC027-055-083-192200-
/O.CON.KIND.SV.W.0039.000000T0000Z-220519T2200Z/
Knox IN-Greene IN-Daviess IN-
541 PM EDT Thu May 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN KNOX...SOUTHWESTERN GREENE AND NORTHERN DAVIESS
COUNTIES...

At 540 PM EDT, a severe thunderstorm was located 7 miles southeast of
Linton, or 30 miles northeast of Vincennes, moving east at 30 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Switz City and Newberry around 545 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3881 8725 3888 8724 3898 8718 3906 8701
      3884 8691
TIME...MOT...LOC 2140Z 251DEG 24KT 3895 8708 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Updike

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:02 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, May 19, 3:02 PM EDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
302 PM EDT Thu May 19 2022

.Short Term...(This evening through Friday night)
Issued at 302 PM EDT Thu May 19 2022

Highlights...

* Severe weather possible this afternoon into tonight

* Damaging winds, large hail, and isolated tornadoes are possible

* Windy and hot on Friday

Severe weather is possible this afternoon into tonight as an MCV
approaches the area. Radar shows that convection has fired up over
Southwest Indiana and is moving NE. These storms will move into far
SW counties over the next hour. A warm front is currently draped
across Central Indiana with the southern half of the CWA in the warm
sector. Moisture advection within the warm sector has increased
dewpoints into the mid and upper 60s. High dewpoints along with
daytime heating have resulted in moderate to strong instability
across southern counties. An upper wave over Illinois along with the
approaching MCV will provide the main forcing for storms with the
warm front providing subtle forcing and enhanced directional shear.
Moderate to high instability, adequate low level wind shear, and
overall forcing may produce strong to severe thunderstorms this
afternoon into tonight. The primary threats are damaging winds and
large hail, but isolated tornadoes are possible. Storms are expected
to weaken overnight as instability decreases with the loss of
daytime heating. Southerly flow and low level moisture will limit
overnight cooling with lows in the upper 60s to near 70 degrees.

Friday and Friday night...

A strong LLJ will help advect warm moist air into the area. Partly
cloudy skies through the day will allow for sunshine and daytime
mixing. With this expected mixing, surface wind gusts could reach 40
mph at times. Model guidance is in good agreement that strong wind
gusts are possible tomorrow, especially over northwestern counties.
A cold front will slowly begin to approach Central Indiana late
Friday night with a low chance for showers and thunderstorms across
mainly NW counties. Confidence is low in any precipitation for
Friday night as guidance continues to trend slower with the
approaching cold front.

Temperatures will reach the middle to upper 80s. Indy's record high
for Friday is 90 degrees, last reached in 1977. Southerly flow and
low level moisture will keep overnight temperatures above average
with lows near 70 degrees.

&&

.Long Term...(Saturday through Thursday)
Issued at 302 PM EDT Thu May 19 2022

* Active weather expected this period.
* Rain chances Saturday afternoon and night
* More Rain chances on Tuesday afternoon through Thursday

Saturday and Saturday Night...

Models show SW flow in place aloft across Indiana ahead of a
broader...deeper trough in place over the northern plains. A surface
frontal boundary will be in place across NW Indiana allowing Central
Indiana to reside within the warm sector for the day. Forecast
soundings show favorable conditions for convection with attainable
convective temperatures and sufficient CAPE. Saturday should not be
a washout...but thunderstorm chances will be increasing as the day
progresses. By Saturday Night...models show the cold front sagging
southward across Central Indiana. Thus will trend toward high pops
on Saturday afternoon and evening as daytime heating initially
starts the storm chances...followed by additional development due to
the arrival and passage of the expected cold front.

Sunday Through Tuesday Morning...

Models show the cold front departing on Sunday morning as subsidence
and drying take place in the wake of the system. Aloft...weak mid
level ridging and strong surface high pressure are noted to be
pushing from the plains...across Indiana to the eastern Great Lakes
and Quebec by Tuesday Morning. Forecast soundings continue to
suggest a dry column through the period with mainly northerly or
northeasterly surface flow. Thus will trend toward a dry forecast
here with below normal high temperatures in the upper 60s and lower
70s.

Tuesday afternoon through Thursday...

Rain chances will return during this period. Models suggest a deep
upper trough pushing out of the Rockies...providing SW flow aloft
over Central Indiana on Tuesday afternoon. By Wednesday and
Thursday...this upper trough is expected to push to the southern
plains while continuing to eject weak upper forcing across the Ohio
Valley within the SW flow aloft. Meanwhile a surface frontal
boundary is depicted across Central Indiana and a weak surface low
is suggested to push across the front on Wednesday into Thursday.
Finally during this time...forecast soundings show a saturated
column...mainly on Wednesday and Thursday as the best forcing
passes. Pwats at that time are suggested to be near 1.80. Thus will
have highest pops on those days.

&&

.Aviation...(18Z TAF Issuance)
Issued at 205 PM EDT Thu May 19 2022

IMPACTS:
-Thunderstorms this afternoon and evening, particularly at HUF and
BMG as well as IND
-S/SW winds gusting near 20 to 25 kts this evening and overnight.
Increasing some tomorrow morning

DISCUSSION: Largely clear skies to start out the TAF period.
Chances for storms then arrive this afternoon into evening as
storms have already formed over SW Indiana. Expecting these storms
to impact all sites except LAF from late this afternoon into
early overnight. South/ southwesterly winds will also begin to
pick up this afternoon with wind gusts to 25kts after 02Z. LLWS
will also be a concern late tonight to early tomorrow morning.
Wind gusts will increase some into tomorrow morning as well with a
jet overhead.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short Term...Melo
Long Term...Puma
Aviation...KH
Hazardous weather outlook, May 19, 3:59 PM EDT, 1 hour 27 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
359 PM EDT Thu May 19 2022

INZ021-028>031-035>049-054>057-065-202000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Morgan-Johnson-Shelby-Rush-Decatur-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Martinsville, Mooresville,
Greenwood, Franklin, Shelbyville, Rushville, and Greensburg
359 PM EDT Thu May 19 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms are possible this afternoon and tonight.
Some storms may be strong to severe. Damaging winds and large hail
are the primary threats with isolated tornadoes possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms are expected at times from Friday night through
Saturday night. A few storms could be strong to severe. Damaging
winds and large hail would be the main threats.

Winds gusts up to 40 mph are possible on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, but spotters should keep an
eye on the forecast for later developments.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

INZ051>053-060>064-067>072-202000-
Vigo-Clay-Owen-Sullivan-Greene-Monroe-Brown-Bartholomew-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Terre Haute, Brazil, Spencer, Gosport,
Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield,
Jasonville, Worthington, Bloomington, Nashville, Columbus,
Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell,
Seymour, and North Vernon
359 PM EDT Thu May 19 2022

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

There is a SLIGHT RISK for severe thunderstorms late this afternoon
and evening. Damaging winds, large hail, and heavy rain will be the
primary threats. However, tornadoes cannot be ruled out. Lightning is
a threat from any thunderstorm.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms are expected at times Friday night into Saturday night.
A few storms could be strong to severe. Damaging winds and large hail
are the primary threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, May 19, 3:47 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
347 PM EDT Thu May 19 2022

INZ060-067-192015-
Knox IN-Sullivan IN-
347 PM EDT Thu May 19 2022

...A strong thunderstorm will impact portions of south central
Sullivan and north central Knox Counties through 415 PM EDT...

At 346 PM EDT, Doppler radar was tracking a strong thunderstorm over
Russellville, or 10 miles northeast of Lawrenceville, moving
northeast at 30 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of south central
Sullivan and north central Knox Counties, including the following
locations... Carlisle, Oaktown and Freelandville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southwestern Indiana.

&&

LAT...LON 3887 8754 3887 8755 3888 8754 3890 8754
      3889 8753 3890 8753 3890 8752 3892 8753
      3892 8752 3894 8752 3896 8751 3897 8753
      3905 8742 3888 8726 3880 8751 3882 8753
      3885 8753 3886 8755
TIME...MOT...LOC 1946Z 230DEG 25KT 3885 8757

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Updike
Special weather statement, May 19, 4:20 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
420 PM EDT Thu May 19 2022

INZ060-192045-
Sullivan IN-
420 PM EDT Thu May 19 2022

...A strong thunderstorm will impact portions of southern Sullivan
County through 445 PM EDT...

At 419 PM EDT, Doppler radar was tracking a strong thunderstorm near
Palestine, or 11 miles east of Robinson, moving northeast at 30 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Sullivan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southwestern Indiana.

&&

LAT...LON 3914 8733 3901 8724 3898 8724 3894 8752
      3896 8751 3896 8752 3897 8753 3899 8758
      3899 8756 3900 8758 3901 8757 3904 8758
TIME...MOT...LOC 2019Z 243DEG 26KT 3897 8752

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Updike
Special weather statement, May 19, 4:27 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
427 PM EDT Thu May 19 2022

INZ070-192100-
Lawrence IN-
427 PM EDT Thu May 19 2022

...A strong thunderstorm will impact portions of central Lawrence
County through 500 PM EDT...

At 427 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bedford, moving northeast at 35 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Bedford around 440 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
south central Indiana.

&&

LAT...LON 3875 8659 3899 8645 3899 8643 3894 8628
      3885 8628 3869 8641
TIME...MOT...LOC 2027Z 208DEG 29KT 3878 8647

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Updike
Special weather statement, May 19, 4:45 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
445 PM EDT Thu May 19 2022

INZ061-192115-
Greene IN-
445 PM EDT Thu May 19 2022

...A strong thunderstorm will impact portions of southwestern Greene
County through 515 PM EDT...

At 444 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Linton, or 30 miles northeast of Vincennes, moving
east at 35 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Bloomfield around 500 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southwestern Indiana.

&&

LAT...LON 3897 8716 3911 8688 3893 8680 3890 8698
      3890 8711 3891 8713
TIME...MOT...LOC 2044Z 251DEG 29KT 3895 8708

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Updike
Special weather statement, May 19, 4:52 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
452 PM EDT Thu May 19 2022

INZ060-067-192115-
Knox IN-Sullivan IN-
452 PM EDT Thu May 19 2022

...Strong thunderstorms will impact portions of Sullivan and
northeastern Knox Counties through 515 PM EDT...

At 451 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hutsonville to near Russellville. Movement
was northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Sullivan around 500 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southwestern Indiana.

&&

LAT...LON 3926 8730 3906 8724 3891 8724 3891 8719
      3883 8717 3883 8720 3881 8721 3882 8722
      3880 8723 3881 8724 3879 8724 3878 8749
      3888 8755 3890 8752 3896 8751 3899 8758
      3899 8756 3906 8757 3911 8763
TIME...MOT...LOC 2051Z 241DEG 33KT 3914 8758 3879 8749

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Updike

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 3:38 AM EDTDense Fog AdvisoryINDBoone, Carroll, Clay, Clinton, Fountain, Hamilton and 17 more5 hr
May 19, 3:47 PM EDTSpecial Weather StatementINDSullivan28 min
May 19, 3:51 PM EDTSevere Thunderstorm WarningINDKnox, Sullivan24 min
May 19, 4:20 PM EDTSpecial Weather StatementINDSullivan25 min
May 19, 4:27 PM EDTSpecial Weather StatementINDLawrence33 min
May 19, 4:45 PM EDTSpecial Weather StatementINDGreene30 min
May 19, 4:52 PM EDTSpecial Weather StatementINDSullivan23 min
May 19, 5:01 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Sullivan29 min
May 19, 5:30 PM EDTSevere Thunderstorm WarningINDKnox30 min
May 19, 5:31 PM EDTAreal Flood WarningINDDaviess, Greene, Knox, Sullivan3 hr
May 19, 5:51 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Lawrence, Martin24 min
May 19, 6:00 PM EDTSevere Thunderstorm WarningINDDaviess, Knox30 min
May 19, 6:13 PM EDTSevere Thunderstorm WarningINDGreene, Lawrence, Monroe32 min
May 19, 6:16 PM EDTSevere Thunderstorm WarningINDDaviess, Martin29 min
May 19, 6:40 PM EDTAreal Flood WarningINDGreene3 hr
May 19, 6:41 PM EDTSevere Thunderstorm WarningINDDaviess, Martin34 min
May 19, 7:02 PM EDTSevere Thunderstorm WarningINDLawrence28 min
May 19, 7:30 PM EDTSevere Thunderstorm WarningINDJackson, Lawrence30 min
May 19, 7:47 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Martin28 min
May 19, 7:53 PM EDTSevere Thunderstorm WarningINDJackson, Jennings37 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.